T Nation

Test Prop Reaction


#1

Hi guys I would really appreciate it if someone can offer some insight here.

I run 150-175mg pw of test propionate for TRT therapy with arimidex and feel great when it’s all working properly. I plan on staying on this for life.

I have three batches of prop, two are from a compounding pharmacy and are great. The third is an Australian veterinarian product known as Terpo Hormone Propionate by Virbac. I’m having trouble with the latter.

When taking this vet product I feel terrible, with nausea and disorientation.

I’ve had bloods done and levels are good - but I feel like crap big time

Is it possible that the reaction could be due to one of the solvents in the gear, and if so, is there anything I can try to fix it?

Any help would be greatly appreciated - thank you


#2

So first, stop taking it. Second, Test Prop for TRT? Third, you have an Rx so why mess around with this other crap?


#3

I’ve been prescribed prop for TRT and am very happy with it. It’s improved every aspect of life in ways I couldn’t have imagined.

I purchased the other prop because it was one filth of the price and obviously didn’t expect the sides I’m experiencing. My friend is using the same thing without problems and I suspect it may be something other than the hormone causing the issue.

I’m stuck with it now and thought I’d ask if there was any way of fixing it before binning it…


#4

Its not uncommon for any drug to make some people feel sick, whilst others are fine. People react differently.It is actually more common with vet drugs like equipoise etc. Usually a feeling similar to nausea.
Prop is a good drug, but not one that is ideal for TRT because of the frequency of injections, needed to keep stable levels of test in your system.
Common complaints with prop are painful injections and post injection pain, that is pretty standard for most people. Compound that with the frequency of injections per week, and maybe an injection site that is especially susceptible to PIP, and you can end up feeling quite unwell.

So if its nausea go back to Rx stuff. If its post injection pain think about switching to a long ester test.


#5

Thanks for the input - I agree the frequency of injection isn’t ideal, but I really did like the rx prop more than anything I’ve used in the past despite having to do it so often.

The brand of vet grade I have is known for using an obscene amount of BA and I have a sneaking suspicion the reaction may be due to that… I was curious as to whether there’s any way of cooking the BA down before getting rid of it entirely.

I don’t get any PIP from either batch, and bloods are consistent with both

Cheers


#6

What percentage of BA are we talking about?


#7

I can’t be 100% sure, but the people who are familiar with it always comment that it’s extremely heavy in BA.

A quirk of mine is squirting a bit of gear on my hand and tasting it when I get something I haven’t used before, and this stuff made my mouth go numb like no other so there might be some truth to to it


#8

Too much BA can cause PIP. Not 100% sure but I don’t think it would cause nausea. I think that its something to do with the compatibility of the vet grade drugs.
Dizziness, I would get my blood pressure checked as a precaution


#9

It’s funny you should mention the BP, the dizziness got so bad recently that I checked in on the fly to have it tested and they said it was perfect…

I don’t get any PIP with the script or the vet gear, but blood levels are the same when I take either one